# SDR HEEA0015943

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Seal
- Part number: 289053499
- Condition: Leaking
- Location: M/R Mast
- Part time: 1,232 hours
- Component: 407040011101
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR MAST, SEAL LEAKING.
